| Model Number |
71007 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
06/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There are no allegations of system or component failure and patient reported getting pain relief while the system was in use.Surgical intervention was per patient request to move the implanted components to a more comfortable location lower on the shoulder.
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 with the implantable pulse generator (ipg) at the posterior shoulder area and the implanted leads targeting the suprascapular nerve.After the implant was completed, the patient reported discomfort with the location of the ipg and requested to have it moved.On (b)(6) 2024 a surgical revision was performed to move the ipg, however during the procedure the device sustained handling damage and the entire system was replaced.